Doctor insights on:
What Is An Age Spot
Can age spots become cancerous? I have noticed what i think is my first age spot. Should i be concerned that it could turn cancerous?
No not really: Age spots mean different things to different people. But most spots on the skin that appear as we grow older are benign. So they rarely become cancerous. But skin cancer is relatively common. If there is anything that is growing and causing you concern, it should be checked by a physician or by a skin specialist(dermatologist). ...Read moreSee 1 more doctor answer
Age spots: These "liver" or "age" spots, o/w called senile or solar lentigines, are very common over 40. Of course with pigmented lesions it is very important to consider more serious, and possibly life-threatening forms such as malignant melanoma. So, always see your dermatologist if a lesion is changing or has any of the warning signs of melanoma- http://www.Ncbi.Nlm.Nih.Gov/pubmedhealth/pmh0001853/. ...Read moreSee 1 more doctor answer
I have a brown age spot on my face which has recently started to itch. Is this something that I should be worried about?
Brown spot: If itchy, yes you should get it checked out. ...Read more
Don't have a clue: On this public site we don't have access to anything you upload, so if you sent in a picture we cannot see it.If your spot was there within weeks of birth then it might be considered a birthmark.Otherwise you need to ask your doc or have someone look at it. ...Read moreSee 1 more doctor answer
Absolutely: In general, I recommend having any changing skin lesion evaluated by your doctor. ...Read more
Is it normal at the age 55 to spot a little blood at had been having cramps for several days and then today 10-11-14 I spotted a little blood?
Post menopausal: Bleeding isn't normal. I suggest you see your primary care or OB/Gyn for a checkup as soon as possible. Thanks for trusting HealthTap. ...Read more
Was on mini pill and bled/spot for 4 months,so came off it ages ago,had the injection today will I bleed constantly on that like I did with the pill?
A few things: The depoprovera shot is very effective and easy to use. You will need one shot every 3 months. Most patients will have no periods but some will have irregular periods. It is an appetite stimulant. The excess hunger can cause weight gain for some. Long term use can lead to some bone loss. ...Read more